RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 125–132 (Mi mz11362)  

This article is cited in 1 scientific paper (total in 1 paper)

On Strongly Invariant Subgroups of Abelian Groups

A. R. Chekhlov

Tomsk State University

Abstract: It is shown that every homogeneous separable torsion-free group is strongly invariant simple (i.e., has no nontrivial strongly invariant subgroups) and, for a completely decomposable torsion-free group, every strongly invariant subgroup coincides with some direct summand of the group. The strongly invariant subgroups of torsion-free separable groups are described. In a torsion-free group of finite rank, every strongly inert subgroup is commensurable with some strongly invariant subgroup if and only if the group is free. The periodic groups, torsion-free groups, and split mixed groups in which every fully invariant subgroup is strongly invariant are described.

Keywords: fully invariant subgroups, strongly invariant subgroups, strongly inert subgroups, commensurable subgroups, index of a subgroup, strongly invariant simple group, rank of a group, socle of a group.

DOI: https://doi.org/10.4213/mzm11362

Full text: PDF file (414 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 106–110

Bibliographic databases:

UDC: 512.541
Received: 30.08.2016

Citation: A. R. Chekhlov, “On Strongly Invariant Subgroups of Abelian Groups”, Mat. Zametki, 102:1 (2017), 125–132; Math. Notes, 102:1 (2017), 106–110

Citation in format AMSBIB
\Bibitem{Che17}
\by A.~R.~Chekhlov
\paper On Strongly Invariant Subgroups of Abelian Groups
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 125--132
\mathnet{http://mi.mathnet.ru/mz11362}
\crossref{https://doi.org/10.4213/mzm11362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670215}
\elib{http://elibrary.ru/item.asp?id=29437459}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 106--110
\crossref{https://doi.org/10.1134/S0001434617070112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032032666}


Linking options:
  • http://mi.mathnet.ru/eng/mz11362
  • https://doi.org/10.4213/mzm11362
  • http://mi.mathnet.ru/eng/mz/v102/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “Intermediately fully invariant subgroups of abelian groups”, Siberian Math. J., 58:5 (2017), 907–914  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:472
    Full text:5
    References:37
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020